Top 10 Diphenhydramine Liquid 25mg – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Benadryl

#ad

4 fl. oz, Diphenhydramine HCl, Bubble Gum, Children's Benadryl Dye-Free Allergy Liquid

#ad
Benadryl #ad - This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. Bubble gum flavored liquid. Non drowsy formula.

From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, sneezing, and itchy, itching of nose or throat, watery eyes.4

4-fluid ounces of children's benadryl dye-free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. Relieves nasal congestion and cough. Alcohol and sugar free. Children's allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child's allergies a time out.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number493805
Model493805

2. Benadryl

#ad

100 ct, Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg

#ad
Benadryl #ad - 100-count pack of benadryl ultratabs antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most.

Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose. Watery Eyes. Itchy Throat. Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest. Running Nose. Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies. Effective allergy Relief When You Need It! Sneezing.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height1.75 Inches
Length1.69 Inches
Weight0.1 Pounds
Width3.31 Inches
Part NumberJJ-2306
Model300450170149 1/9

3. Benadryl

#ad

Diphenhydramine HCl 25 mg, Benadryl Ultratabs Antihistamine Allergy Relief Tablets, 48 Count, Red

#ad
Benadryl #ad - Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest. 48-count pack of benadryl ultratabs antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most.

Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies. Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height1.1 Inches
Length3.6 Inches
Weight0.05 Pounds
Width4 Inches
Part Number31254717136
Model31254717136

4. Benadryl

#ad

Dye-Free Liquid Gelcaps with 25 mg of Diphenhydramine HCl for Symptoms Such As Runny Nose, 24 ct Pack of 4, Sneezing & More, Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Symptom Relief

#ad
Benadryl #ad - Temporarily relieves these symptoms due to the common cold: runny nose and sneezing. Dye-free formula free of added colors offers effective indoor and outdoor allergy symptom relief Allergy relief suitable for adults and children ages 6 and up that works when you need it most. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; and itching of the nose or throat.
BrandBenadryl #ad
ManufacturerJohnson & Johnson Sales #ad
Height8 Inches
Length6 Inches
Width6 Inches
Part Number15013-M-4PKB

5. Quality Plus

#ad

Quality Plus Allergy Relief | Antihistamine Diphenhydramine HCl 25 mg Liquid-Filled Capsule for Indoor and Outdoor Allergies | Relieves Symptoms | 24 Liquid-Filled Capsules

#ad
Quality Plus #ad - Allergy liquid-filled capsules for all-season relief. An allergy relief to go medicine for outings. Relieves itchy, watery eyes and a runny nose. This allergy medication also helps a runny nose or sneezing from the common cold. Relieves allergy and common cold symptoms with Quality Plus liquid-filled capsules.

Effectively treat hay fever symptoms with this allergy medicine. Seasonal allergy relief: diphenhydramine hcl allergy relief liquid-filled capsules help reduce symptoms due to hay fever or upper respiratory allergies. Quality plus allergy relief package contains 24 liquid-filled capsules. Get multi-symptom allergy relief from these diphenhydramine liquid-filled capsules. Each diphenhydramine 25mg liquid-filled capsule packs a powerful dose of allergy-fighting medicine.

Allergy relief: quality plus dye-free allergy medication provides allergy relief from itchy, watery eyes, sneezing, runny nose and itching of the nose or throat. An antihistamine that has diphenhydramine hcl 25 mg in each liquid-filled capsule, to effectively relieve an indoor allergy reaction caused by dust, as well as outdoor allergies caused by tree pollen, weeds, mold and pet dander, and grasses.
BrandQuality Plus #ad
ManufacturerLNK International, Inc. #ad

6. Diphenhydramine

#ad

Cherry, Major Diphenhydramine HCI 12.5mg/5 mL Oral Solution, 16 Ounce 2

#ad
Diphenhydramine #ad - Relieves Sneezing. Relieves Itchy/Watery Eyes. Relieves Runny Nose. Relieves itching Of The Nose/Throat.
BrandDiphenhydramine #ad
ManufacturerMajor #ad
Part Number309046985167

7. Benadryl

#ad

24 ct, Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Relief, Dye Free

#ad
Benadryl #ad - 24-count bottle benadryl allergy dye-Free Liqui-Gels, antihistamine allergy medicine with diphenhydramine HCl that provides multi-symptom allergy relief and cold symptom relief.

Relieves allergy symptoms such as sneezing; runny nose; itchy nose; itchy throat; itchy, watery eyes, and it relieves cold symptoms such as sneezing and runny nose. Dye-free benadryl liquid gels work when you need it most. Temporarily relieves symptoms due to hay fever or other upper respiratory allergies using the active ingredient diphenhydramine HCl. They offer the benefits of an antihistamine allergy medicine without the additional colors or dyes other brands may have. Intended for adults and children ages 6 and up, these Benadryl tablets come in a 24 count pack for multi-symptom allergy relief.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height0.9 Inches
Length3.9 Inches
Weight0.01 Pounds
Width3.6 Inches

8. Amazon Basic Care

#ad

400 Count, Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies

#ad
Amazon Basic Care #ad - Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets.

Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest. Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine. Mini-tabs are easy to swallow; these small tablets offer big relief. Multi-symptom relief: one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.94 Inches
Length1.87 Inches
Weight0.01 Pounds
Width1.87 Inches

9. Amazon Basic Care

#ad

8 Fluid Ounces, Antihistamine, Cherry Flavor, Diphenhydramine HCl 12.5 mg/5 mL Oral Solution, Amazon Basic Care Children's Allergy Relief

#ad
Amazon Basic Care #ad - Active ingredient: amazon basic care children's allergy Relief contains Diphenhydramine HCl 12. 5 mg/5 ml, an antihistamine, which compares to the active ingredient in Children's Benadryl Allergy Liquid.

4-6 hours of allergy relief: relieves allergies for up to 4-6 hours per dose when taken as directed; dosage cup included. Cherry flavor: temporarily relieves symptoms due to hay fever or other upper respiratory allergies - in a cherry flavor kids will love. Gluten free: this complete allergy medicine is gluten free and alcohol free; for kids ages 6-11. Multi-symptom allergy relief: Provides temporary multi-symptom relief of sneezing, runny nose, itching of the nose or throat and itchy, watery eyes.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight0.52 Pounds
Width2.38 Inches
Part Numberbergw-742

10. HealthA2Z

#ad

Supports Deeper, Non Habit-Forming, Diphenhydramine HCl 50mg, 250 Softgels, Restful Sleeping, HealthA2Z Sleep Aid

#ad
HealthA2Z #ad - Use for occasional sleeplessness; easy to swallow. Helps you fall asleep fast and stay asleep. Adults and children over 12 years: 1 softgel at bedtime if needed, or as directed by a doctor. Compare to uNISOM active ingredient.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.4 Inches
Length2.9 Inches
Width2.9 Inches
Part NumberFPA028